# SDR 98ZZZX2228

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6182X
- Make and model: Beech A36
- Aircraft serial: E1971
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 35524302
- Condition: Chafed
- Location: Aileron Control
- Part time: 1,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILERON AND RUDDER FORWARD BUNGEE SPRING INSTALLED IN SUCH A WAY THAT MADE THE AILERON CONTROL CABLE LINK P/N 35-524302 CHAFE UP AND DOWN THE AILERON CONTROL CABLE.  BY REVERSING THE ATTACHMENT OF THE SPRING AT THE LINK END, THE LINK IS HELD AWAY FROM THE AILERON CABLE TO STOP THE CHAFING.  THE CHAFING APPEARED TO BE A FACTORY MADE CONDITION.
